List of Articles Published in 1941

B.1941.33.9 An Alternative Method of the Distribution of Mahalanobis's D^2-Statistic
B.C. Bhattacharyya, Vol. 33, No. 1, - 1941
B.1941.33.8 On the D^2-Statistic
M.P. Shrivastava, Vol. 33, No. 1, - 1941
B.1941.33.7 Determination of the Groups of Order 180
M.A. Jabber, Vol. 33, No. 1, - 1941
B.1941.33.6 On Affine Regularity of Polygons
Miss Abha Mitra, Vol. 33, No. 1, - 1941
B.1941.33.5 On Apolar Quadrics
Jagdish Gopal Anand, Vol. 33, No. 1, - 1941
B.1941.33.4 On An Interpolation Formula Connected with A Definite Integral in N-variables
P.N. Dasgupta, Vol. 33, No. 1, - 1941
B.1941.33.3 On the Projection of the Generators of a Quadric
Asghar Hameed, Vol. 33, No. 1, - 1941
B.1941.33.2 On the Application of Elliptic Functions to Twisted Quartic
Asghar Hameed, Vol. 33, No. 1, - 1941
B.1941.33.17 The Tortuosity of Submanifolds of a Variety
N.N. Ghosh, Vol. 33, No. 1, - 1941
B.1941.33.16 On Mutually Self-Polar Tetrahedra
Asghar Hameed, Vol. 33, No. 1, - 1941
B.1941.33.15 Properties of Mutually Selfpolar Tetrahedra
Sahib Ram Mandan, Vol. 33, No. 1, - 1941
B.1941.33.14 Cylindroid and Kindred Surfaces
Haridas Bagchi, Vol. 33, No. 1, - 1941
B.1941.33.13 The Enumeration of the Latin Rectangle of Depth Three by Means of a Difference Equation
S.M. Kerawala, Vol. 33, No. 1, - 1941
B.1941.33.12 Dyadics and Multidyadics in Hyperspace
N.N. Ghosh, Vol. 33, No. 1, - 1941
B.1941.33.11 Properties of a Certain Confluent Hypergeometric Function
D. Mohan, Vol. 33, No. 1, - 1941
B.1941.33.10 On the Properties of the Functions which are Self-Reciprocal in Hankel's Transform
D.P. Banerjee, Vol. 33, No. 1, - 1941
B.1941.33.1 A Problem on 'Factorisatio Numerorum'
D.N. Sen, Vol. 33, No. 1, - 1941